# SDR BJNA20110926001

- Difficulty date: September 26, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT WILL NOT STAY ON.  R & R THE OVER WING EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-51.
